Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6517
Title: Su alcune disuguaglianze puntuali per i moduli delle derivate di un polinomio algebrico di due variabili
Authors: Giannuzzi, Gennaro
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Gennaro Giannuzzi, "Su alcune disuguaglianze puntuali per i moduli delle derivate di un polinomio algebrico di due variabili", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 44-51.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Type: Article
URI: http://hdl.handle.net/10077/6517
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
GiannuzziRendMat07.pdf460.59 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

518
checked on Jul 1, 2022

Download(s)

212
checked on Jul 1, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.